# SDR UALA2012030501399

- Difficulty date: March 3, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 67,981 hours, 12,361 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 113882
- Part serial: 0111
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIP COOLING EICAS.  FLT DECK FLOW DET MSG.  REPLACED EQUIPMENT COOLING LOW FLOW SENSOR IN MAIN E&E COMPARTMENT PER MM.  OPS CHECK NORMAL MESSAGE CLEARED.
